I have been taking meloxicam for about 6 months, but I continually itch inside of my body. 4 months ago I have been having my face break out around and under my eyes. The skin feels like it is on fire and will burn when you touch it. It will peel, go away for a few days and then return within a week - one doctor told me it looked like a reaction to asprin -take 1 baby aspirin a day along with Plavix - could this be a drug reaction? Another doctor told me it was just nerves -which is right?
This is definately a reaction to meloxicam. It can cause exfoliative dermatitis which is what you're describing. Did the same doctor prescribe the aspirin and meloxicam? The 2 aren't usually given together and meloxicam can act the same way as aspirin does on the blood. I would talk to my doc about stopping the meloxicam for at least a week and see what happens. I've never seen a rash from nerves cause your skin to peel. Also, you're on Plavix, so both the aspirin and meloxicam makes me wonder on that one.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2010 • 3 answers
Posted 23 Feb 2010 • 1 answer
Posted 5 Aug 2016 • 1 answer
Posted 11 Dec 2017 • 0 answers
Posted 19 May 2018 • 2 answers